Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 19, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 19, Number 10 (1913)
Bull. Amer. Math. Soc. 19 (1913)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 19, Number 10 (1913)
Bull. Amer. Math. Soc. 19 (1913)
More Information
Full-text PDF Free Access     Request Permissions
The April meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 19 (1913), 497-517
More Information
Full-text PDF Free Access     Request Permissions
The twenty-third regular meeting of the San Francisco Section
W. A. Manning.
Bull. Amer. Math. Soc. 19 (1913), 517-519
More Information
Full-text PDF Free Access     Request Permissions
The total variation in the isoperimetric problem with variable end points
A. R. Crathorne.
Bull. Amer. Math. Soc. 19 (1913), 519-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559406
A note on graphical integration of a function of a complex variable
S. D. Killam.
Bull. Amer. Math. Soc. 19 (1913), 522-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559407
The unification of vectorial notations
Edwin Bidwell Wilson.
Bull. Amer. Math. Soc. 19 (1913), 524-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559408
Notes
Bull. Amer. Math. Soc. 19 (1913), 538-541
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 19 (1913), 541-549
More Information
Full-text PDF Free Access     Request Permissions
Twenty-second annual list of papers
Bull. Amer. Math. Soc. 19 (1913), 550-558
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XIX
Bull. Amer. Math. Soc. 19 (1913), 559-567
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Grundzüge der Differential- und Integralrechnung, by Gerhard Kowalewski.
Reviewer: R. L. Borger
Bull. Amer. Math. Soc. 19 (1913), 531-534
Review information
Full-text PDF Free Access
Les Fonctions Polyédriques et Modulaires, by G. Vivanti.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 19 (1913), 534-535
Review information
Full-text PDF Free Access
Wahrscheinlichkeitsrechnung, by A. A. Markoff.
Le Calcul des Probabilités et ses Applications, by E. Carvallo.
The Elements of Statistical Method, by Wilford I. King.
Reviewer: A. C. Lunn
Bull. Amer. Math. Soc. 19 (1913), 535-537
Review information
Full-text PDF Free Access